Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/6007
Full metadata record
DC FieldValueLanguage
dc.contributor.authorOguntuase, James A.-
dc.contributor.authorLars-Erik, Persson-
dc.contributor.authorEssel, Emmanuel K.-
dc.date.accessioned2021-08-30T15:53:07Z-
dc.date.available2021-08-30T15:53:07Z-
dc.date.issued2007-
dc.identifier.issn23105496-
dc.identifier.urihttp://hdl.handle.net/123456789/6007-
dc.description8p:, ill.en_US
dc.description.abstractSome new multidimensional Hardy-type inequalities involving arithmetic mean operators with general positive kernels are derived. Our approach is mainly to use a convexity argument and the results obtained improve some known results in the literature and, in particular, some recent results in [S. Kaijser, L. Nikolova, L.-E. Persson, A. Wedestig, Hardy type inequalities via convexity, Math. Inequal. Appl. 8 (3) (2005) 403–417] are generalized and complementeden_US
dc.language.isoenen_US
dc.publisherUniversity of Cape Coasten_US
dc.subjectInequalitiesen_US
dc.subjectMultidimensional Hardy-type inequalitiesen_US
dc.subjectGeneral integral operatoren_US
dc.subjectKernelsen_US
dc.subjectWeight functionsen_US
dc.titleMultidimensional Hardy-type inequalities with general kernelsen_US
dc.typeArticleen_US
Appears in Collections:Department of Mathematics & Statistics

Files in This Item:
File Description SizeFormat 
Multidimensional Hardy-type inequalities with general kernels.pdfArticle158.62 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.